# SDR 2023FA0000674

- Difficulty date: October 18, 2023
- Submitted: October 24, 2023
- Operation: General aviation
- Aircraft: N889FT
- Make and model: Beech 58
- Aircraft serial: TH1828
- Aircraft time: 2,345 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 583800901
- Part serial: 5201
- Condition: Seized
- Location: Mlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: H, O

## Discrepancy

LANDING GEAR MOTOR SEIZED IN GEAR TRANSIT AND WOULD NOT EXTEND GEAR. PREVENTED MANUAL EXTENSION BY HAND CRANK. GEAR MOTOR FILLED COCKPIT WITH SMOKE. AIRCRAFT LANDED WITH LANDING GEAR NOT LOCKED AND SUFFERED LANDING GEAR COLLAPSE AND PROP STRIKE. LANDING GEAR MOTOR WAS INSTALLED 04/28/2023 AND HAD ACCUMULATED 61.6 FLIGHT HOURS SINCE INSTALL. UNIT WAS OVERHAULED BY CRS# VGOR728L ON 12/02/2022 UNDER WORK ORDER # 53502.
